EconPapers    
Economics at your fingertips  
 

Sufficient Optimality Conditions

Leonid T. Ashchepkov (), Dmitriy V. Dolgy, Taekyun Kim and Ravi P. Agarwal
Additional contact information
Leonid T. Ashchepkov: Department of Mathematics, Institute of Mathematics and Computer Technologies, Far Eastern Federal University
Dmitriy V. Dolgy: Kwangwoon Glocal Education Center, Kwangwoon University, Department of Mathematics, Institute of Mathematics and Computer Technologies Far Eastern Federal University Vladivostok, Russia
Taekyun Kim: Kwangwoon University, Department of Mathematics
Ravi P. Agarwal: Texas A&M University - Kingsville, Mathematics

Chapter Chapter 15 in Optimal Control, 2021, pp 203-212 from Springer

Abstract: Abstract We introduce the Krotov method for obtaining the sufficient optimality conditions for optimal control problem with mixed constraints. It is illustrated the application of sufficient conditions for the solution of particular examples and the problem of analytical formation of the regulator. The relationship of sufficient optimality conditions and the Bellman method of dynamic programming is considered.

Date: 2021
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sprchp:978-3-030-91029-7_15

Ordering information: This item can be ordered from
http://www.springer.com/9783030910297

DOI: 10.1007/978-3-030-91029-7_15

Access Statistics for this chapter

More chapters in Springer Books from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-11-30
Handle: RePEc:spr:sprchp:978-3-030-91029-7_15